# SDR DALA2020092403160

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 36,010 hours, 15,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT SIDE OVER WING EMERGENCY AND AFT GALLEY EMERGENCY SIGNS INOPERATIVE.  R& R BATTERIES, PER B737 AMM 33-51.  OPS CK NORMAL.
